# SDR O2GA2016082786001

- Difficulty date: August 27, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 322 hours, 277 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW HEARD POPPING SOUND COMING FROM CABIN. NOTICED RIGHT EMERGENCY EXIT DOOR HANDLE CAME OUT OF STOWED POSITION. PRESSURIZATION WAS NORMAL. LANDING WAS UNEVENTFUL.  MAINTENANCE ADJUSTED THE EMERGENCY EXIT DOOR HANDLE STOW TENSION. OPS CHECKED OK. AIRCRAFT WAS RETURNED TO SERVICE.
